# SDR FDEA201212064253

- Difficulty date: December 6, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 68,118 hours, 15,292 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: NRC6741502
- Part serial: 0017
- Condition: Delaminated
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OTBD AILERON, INBD T/E SURFACE FOUND DELAMINATED.   REPAIRED IAW SRM 57-60-80, REPAIR 1, REVISION 51 AND COMPLIED WITH EA 1-5750-165176.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 115.
